| Model Number |
100042-06 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Necrosis (1971)
| Date of Event |
08/25/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, no conclusions can be made.As reported, the patient was diagnosed with the post-op complication necrosis.Medical affairs has assessed the patient¿s postoperative course as being serious and likely related to the study device.Review of the device history records confirmed the device was manufactured to specification.Note: this mdr report is related to a retrospective study conducted to proactively gather real-world evidence on the use and safety of the p4hb product family, including galaflex scaffold, galaflex 3d, and galaflex 3dr. all safety events from the study are adjudicated by the bd medical monitor for an independent assessment of severity and relatedness. in an abundance of caution, events for which relatedness cannot be ruled out are processed for mdr reporting.Not returned - remains implanted.
Event or Problem Description
Per clinical trial (b)(4): on (b)(6) 2017, patient underwent bilateral augmentation mastopexy using a vertical incision.2 pieces of galashape (galaflex 3d) were used.There were no concomitant procedures done.On (b)(6) 2017, necrosis; bilateral areolar complexes, was reported.Reported as sae.Patient had skin grafting procedure on (b)(6) 2017 and was also treated with medication (silvadene, keflex 500mg, nitro-bid).Resolved without sequelae on (b)(6) 2017.Review by medical affairs identifies the reported necrosis is likely related to the device and serious.